# SDR ZW0A0208204

- Difficulty date: August 5, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- Aircraft time: 43,578 hours, 24,993 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB LEFT ENG TURBINE FAILURE.  FLT CREW DECLARED EMERGENCY SHUT ENG DOWN PER QRH RESULTING IN UNSCHEDULED LANDING.  REPLACED NR 1 ENG, OPS AND LEAK CHECKED NR 1 ENG.
